# SDR C77A20140520003

- Difficulty date: May 20, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 15,761 hours, 8,892 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0983
- Condition: High Pressure
- Location: R1 Door
- Part time: 16,039 hours, 13,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESS APPEARS HIGH.  COMPLIED WITH TASK CARD.  R & R R1 SLIDE, OK FOR SERVICE.
